MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00106-003-1016-6

Медицинская библиотека · HNO · 2004

[Chronic hyperplastic laryngitis following treatment of hypertension with angiotensin converting enzyme-inhibitor].

Fuchs M, Bücheler M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report the case of a 42 year old patient who developed chronic hyperplastic laryngitis during treatment with the angiotensin converting enzyme-inhibitor Cibacen 10. A severe cough and vocal restrictions with hoarseness were only incompletely cured after changing this anti-hypertensive medication to a adrenergic blocker, combined with a vocal rest and anti-inflammatory inhalation. Therefore we performed a laryngoscopy under general anesthesia and excised the swelling of the vocal cords. Additionally, voice therapy was prescribed and complete restitution achieved. Although hoarseness is documented as a potential side effect of angiotensin converting enzyme-inhibitors, morphological alterations in the vocal cords have not been linked to this type of drug. In our case, prolonged medication with Cibacen 10 led to chronic hyperplastic laryngitis. Initial coughing might have induced the trauma of the epithelium of the vocal cords. Due to the morphological alterations to the vocal cords the patient developed additional functional dysphonia.

Для цитирования: Fuchs M, Bücheler M. [Chronic hyperplastic laryngitis following treatment of hypertension with angiotensin converting enzyme-inhibitor].. HNO. 2004. DOI: 10.1007/s00106-003-1016-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.